# SDR AALA201907239019

- Difficulty date: July 21, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 69,951 hours, 27,006 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pintle Pin
- Part number: D3215303000600
- Part serial: MDG0278
- Condition: Corroded
- Location: Lt Mlg
- Part time: 69,951 hours, 27,006 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND MAIN LANDING GEAR AFT PINTLE PIN IS PITTED AND CORRODED. REPLACED PINTLE PIN PER TASK CARD 26T00032001.
